# SDR UALA2010122104673

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 55,273 hours, 20,643 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT DISARM DOOR 1R.  ON ARRIVAL TO ACFT FOUND GIRT BAR ARMING AND DISARMING NORMALLY. CHECKED GIRT BAR AND FLOOR FITTINGS AND FOUND NO DISCREPANCIES. OK FOR SERVICE. REMOVED NR 1 RT DOOR LOWER LININGS FOR ACCESS REF LM 7074.  STARTED NEW CABLE INSTALL ON 1R.  COMPLETED REPLACEMENT AND ADJUSTMENT OF ARMING AND DISARMING CABLE, OPS CHECKED, GOOD.
